Sh:1142

Bib entry
@article{Sh:1142,
 author = {Corson, Samuel M. and Shelah, Saharon},
 title = {{Deeply concatenable subgroups might never be free}},
 journal = {J. Math. Soc. Japan},
 fjournal = {Journal of the Mathematical Society of Japan},
 volume = {71},
 number = {4},
 year = {2019},
 pages = {1123--1136},
 issn = {0025-5645},
 doi = {10.2969/jmsj/80498049},
 mrclass = {20K20 (03E25 03E35 03E75)},
 mrnumber = {4023299},
 doi = {10.2969/jmsj/80498049},
 note = {\href{https://arxiv.org/abs/1804.05538}{arXiv: 1804.05538}},
 arxiv_number = {1804.05538}
}